# SDR SWAA2022032353020

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 53,878 hours, 31,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK IN FLOOR OF FWD CARGO BAY / REPAIRED FWD CARGO AFT FLOOR (CRACKS) PER AMM 25-52-00
